Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I’m male, 42 years old and I’ve been having genetic problem with high levels of bad, LDL high cholesterol, in ranges between 250-270 over period of two years. The first statin medication I was prescribed was Crestor. It took me almost a year to convince my doctor that muscle and joint pain I’m experiencing because of Crestor are ruining my life completely.

So he took me off statins for a short period, just three months, and together with dietary changes, my LDL cholesterol levels were around 250. I was having a completely normal and healthy sex life. Then my doctor decided my levels are still too high and that I need another statin - Zocor  (simvastatin) and for the past six months I’ve been on Zocor, I’ve been having extreme erectile dysfunction.

Loading...

Hello Tom,

the first thing you should do - talk to the doctor who prescribed you Zocor about your problems related to erectile dysfunction. Several cholesterol lowering medications or statins can cause problems with achieving and maintaining an erection, complete loss of sexual desire or problems with premature ejaculation.

These problems go away, in most cases, in a several days after you stop taking the statin medication that was causing the problem, however if your levels are not dropping and you need to continue taking Zocor, you doctor might give you a prescription for Viagra or Cialis.

Reply

Loading...